# SDR 03049311

- Difficulty date: February 18, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- Engine: Garrtt TPE33112UHR
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOPERATIVE.  MAINTENANCE PERSONNEL RESECURED LOOSE CONNECTOR.  OPERATIONAL CHECK GOOD AIRCRAFT RELEASED FOR CONTINUED OPERATION.
